Please use this identifier to cite or link to this item:
Title: The Blackwell and Dubins Theorem and Rényi’s Amount of Information Measure: Some Applications
Authors: Haven, Emmanuel
First Published: 23-Oct-2008
Publisher: Springer Verlag
Citation: Acta Applicandae Mathematicae, 2010, 109 (3), pp. 743-757
Abstract: This survey paper provides first for an overview of how quantum-like concepts could be used in macroscopic environments like economics. The paper then argues for the use of the concept of a quantum mechanical wave function as an ‘information wave function’. A rationale is provided on why such interpretation is reasonable. After having defined the ‘information wave function’, Ψ (q), we argue how |Ψ(q)|² can be interpreted as a Radon-Nikodym derivative. We consider how we can connect, using the |Ψ(q)|², the Blackwell and Dubins (Ann. Math. Stat. 33:882–886, 1961) Theorem with Rényi’s (Proceedings of the Fourth Berkeley Symposium on Mathematical Statistics and Probability, 1961) measure of quantity of information. We also define ‘ambiguity of information’ and ‘multi-sourced information’.
ISSN: 0167-8019
Type: Article
Description: Full text of this item is not currently available on the LRA. The final published version is available at The original publication is available at, Doi: 10.1007/s10440-008-9343-y
Appears in Collections:Published Articles, School of Management

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.